Properties of the isolated solutions bounded on the entire axis for a system of nonlinear ordinary differential equations
AbstractWe establish the conditions of continuous dependence on the right-hand side for the “isolated” solutions of a system of nonlinear ordinary differential equations bounded on the entire axis.
How to Cite
Abildayeva, A. D., and D. S. Dzhumabaev. “Properties of the Isolated Solutions Bounded on the entire axis for a System of Nonlinear Ordinary Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1132-8, https://umj.imath.kiev.ua/index.php/umj/article/view/1907.